MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS); PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: tibial augment cemented half block left medial size cd 5 mm thickness catalog # 42555803305 lot # 65042326; stem extension straight splined uncemented 14 mm diameter +135 mm length catalog # 42560113514 lot # 65003610; femur cemented standard left size 7 catalog # 42504606201 lot # 65046029; femoral distal augment cemented size 7, 7+ 10 mm thickness catalog # 42556606210 lot # 65003394; femoral posterior augment cemented size 7, 7+ 10 mm thickness catalog # 42556806210 lot # 65102601; femoral distal augment cemented size 7, 7+ 10 mm thickness catalog # 42556606210 lot # 65076842; tibia fixed cemented left size d stem extension use required catalog # 42542006701 lot # 65488527; tibial augment cemented half block left lateral size cd 5 mm thickness catalog # 42555803105 lot # 65003438; stem extension straight splined uncemented 16 mm diameter +135 mm length catalog # 42560113516 lot # 64911526; all-poly patella cemented 35 mm diameter catalog # 42540200035 lot # 66296662; copal g + c bone cement x2 catalog # 66041214 lot # 66541282; allovance crunch allograft catalog # unk lot # unk.G2: australia.H3: customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient dislocated due to deep flexion, three weeks post implantation.Articular surface prosthesis was revised to a more constrained liner to correct instability.No more information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19744330
Report Number3007963827-2024-00272
Device Sequence Number12760233
Product Code MBH
UDI-Device Identifier00889024237117
UDI-Public(01)00889024237117(17)251219(10)64666640
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Model NumberN/A
Device Catalogue Number42512400513
Device Lot Number64666640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight58 KG